RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 52, Issue 2(314)  


In memory of Ronald L'vovich Dobrushin
4

Papers on the mathematical activity of R. L. Dobrushin
Dobrushin's works on Markov processes
I. A. Ibragimov
5
Information theory in Dobrushin's scientific activity
V. V. Prelov
9
R. L. Dobrushin – one of the founders of modern mathematical physics
R. A. Minlos
13
Dynamical aspects of statistical physics in Dobrushin's works
B. M. Gurevich
18
Dobrushin's ideas in the theory of queuing networks
E. A. Pechersky, Yu. M. Sukhov
25
Scientific papers in honour of R. L. Dobrushin
Polynomials of special form over a finite field with maximum modulus of the trigonometric sum
L. A. Bassalygo, V. A. Zinov'ev
31
Gibbsian description of “non-Gibbsian” fields
R. L. Dobrushin, S. B. Shlosman
45
Interacting strings of symbols
V. A. Malyshev
59
Limit diffusion process for a non-homogeneous random walk on a one-dimensional lattice
R. A. Minlos, E. A. Zhizhina
87
Strong convexity of pressure for spin lattice systems
B. S. Nakhapetian
101
On error-free filtering of some stationary processes
M. Sh. Pinsker, V. V. Prelov
109
Distribution of the maximum of a fractional Brownian motion
Ya. G. Sinai
119
Limit distribution of the energy of a quantum ideal gas from the viewpoint of the theory of partitions of natural numbers
A. M. Vershik
139

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Extended centroid of a ring of skew polynomials
V. A. Mushrub
147
On a criterion for uniform boundedness of normalized eigenfunctions of the Sturm–Liouville operator with a positive weight function on a finite interval
G. A. Aigunov
149
On cohomologies with coefficients in a local system close to a trivial one
L. A. Alaniya
151
On the rationality of Hilbert series of relatively free algebras
A. Ya. Belov
153
Perturbation theory with convergent series for functional integrals with respect to the Feynman measure
V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze
155
Exact solution of an optimal control problem of investment in a diffusion model
E. B. Boguslavskaya
157
Frobenius $k$-characters and $n$-ring homomorphisms
V. M. Buchstaber, E. G. Rees
159
Lie algebroids and homological vector fields
A. Yu. Vaintrob
161
Asymptotics of the spectrum of the Laplace–Beltrami operator on tori with Liouville and infra-Liouville metrics
Ya. B. Vorobets
163
Varieties of Lie superalgebras of polynomial growth
M. V. Zaicev, S. P. Mishchenko
165
On the absence of a complementary first integral in a special case of Suslov's problem
S. L. Ziglin
167
Four-dimensional Lorentz homogeneous insoluble Einstein spaces
B. B. Komrakov
169
Equivariantly closed extensions for the standard action of an orthogonal group
S. K. Lando
171
The Hilbert–Smith conjecture for Hölder actions
I. Maleshich
173
Spectrally stable relations
V. M. Manuilov
175
The averaging of local field-theoretic Poisson brackets
A. Ya. Mal'tsev
177
The structure of optimal investment strategy on the futures market
M. L. Nechaev
179
Elliptic genus for manifolds with an action of the group $\mathbb Z/p$
T. E. Panov
181
Infinite-dimensional generalized continued fractions, quadratic residues and non-residues, and ergodic theory
L. D. Pustyl'nikov
183
Definability of the set of all true propositions of arithmetic by passage to the limit
A. I. Serebryanyi
185
Hereditary $\pi$-injective rings
A. A. Tuganbaev
187
Homologies of complexes of doubly connected graphs
V. É. Turchin
189
On a boundary-value problem connected with the reaction of a half-space to a short laser pulse
G. Fichera
191

Mathematical Events
Dmitrii Viktorovich Anosov (on his 60th birthday)
V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev
193
Semen Samsonovich Kutateladze (on his 50th birthday)
A. D. Aleksandrov, O. A. Ladyzhenskaya, Yu. G. Reshetnyak
201
International Conference “Complex analysis, Differential Equations, and Related Questions”
I. I. Golichev, V. V. Napalkov
205
Meetings of the St. Petersburg Mathematical Society
206
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019